On the continuity of invariant statistics

Nguyen Van Ho

Aplikace matematiky (1978)

  • Volume: 23, Issue: 5, page 381-388
  • ISSN: 0862-7940

Abstract

top
The aim of this paper is to establish theorems on the absolute continuity of translation as well as scale invariant statistics in general, from which the related results by Hodges-Lehmann and Puri-Sen follow. The continuity relations between the joint cdf of a random vector and its marginal cdf's are also considered.

How to cite

top

Ho, Nguyen Van. "On the continuity of invariant statistics." Aplikace matematiky 23.5 (1978): 381-388. <http://eudml.org/doc/15066>.

@article{Ho1978,
abstract = {The aim of this paper is to establish theorems on the absolute continuity of translation as well as scale invariant statistics in general, from which the related results by Hodges-Lehmann and Puri-Sen follow. The continuity relations between the joint cdf of a random vector and its marginal cdf's are also considered.},
author = {Ho, Nguyen Van},
journal = {Aplikace matematiky},
keywords = {continuity of invariant statistics; translation invariant statistic; scale invariant statistics; joint distribution; marginal distribution; continuity of invariant statistics; translation invariant statistic; scale invariant statistics; joint distribution; marginal distribution},
language = {eng},
number = {5},
pages = {381-388},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the continuity of invariant statistics},
url = {http://eudml.org/doc/15066},
volume = {23},
year = {1978},
}

TY - JOUR
AU - Ho, Nguyen Van
TI - On the continuity of invariant statistics
JO - Aplikace matematiky
PY - 1978
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 23
IS - 5
SP - 381
EP - 388
AB - The aim of this paper is to establish theorems on the absolute continuity of translation as well as scale invariant statistics in general, from which the related results by Hodges-Lehmann and Puri-Sen follow. The continuity relations between the joint cdf of a random vector and its marginal cdf's are also considered.
LA - eng
KW - continuity of invariant statistics; translation invariant statistic; scale invariant statistics; joint distribution; marginal distribution; continuity of invariant statistics; translation invariant statistic; scale invariant statistics; joint distribution; marginal distribution
UR - http://eudml.org/doc/15066
ER -

References

top
  1. P. J. Bickel E. L. Lehmann, 10.1214/aos/1176343239, Ann. Statist. (1975), V. 3, N. 5, 1038-1044. (1975) Zbl0321.62055MR0395020DOI10.1214/aos/1176343239
  2. P. J. Bickel E. L. Lehmann, Descriptive statistics for nonparametric models. II. Location, Ann. Statist. (1975), V. 3, N. 5, 1045-1069. (1975) Zbl0321.62055MR0395021
  3. J. L. Hodges, Jr. E. L. Lehmann, 10.1214/aoms/1177704172, Ann. Math. Stat. (1963), V. 34, 598-611. (1963) Zbl0203.21105MR0152070DOI10.1214/aoms/1177704172
  4. M. L. Puri P. K. Sen, Nonparametric methods in multivariate analysis, New York, 1971. (1971) Zbl0237.62033MR0298844

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.